# SDR DXTA2011071904661

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 4,041 hours, 2,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011889E0171
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AMBER HYD PRESSURE LOW LT & RT AND HYD VOLUME LOW LIGHTS ILLUMINATED. ON POST FLIGHT, HYD FLUID PRESENT IN NOSE GEAR WELL AND ALONG BELLY OF ACFT.  FOUND LEAK AT NOSE WHEEL STEERING UNIT HOSE. REMOVED HOSE.  INSTALLED NEW HOSE.  BLED HYD AND NOSE STEERING SYS,  LEAK AND OPS CHECKED GOOD.   WORK PERFORMED IAW MM 32-50-00 AND 12-12-02.
